# SDR IPXA2018033027996

- Difficulty date: March 27, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 18,758 hours, 11,827 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Condition: Failed
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FLOW / FUEL USED CIRCUIT BREAKERS 68 & 75 TRIPPED.  RESET BOTH CIRCUIT BREAKERS ON GROUND.  FOUND THE NR 2 ENGINE FF/FU INDICATOR NEEDLE ERRATIC.  REMOVED & REPLACED THE NR 2 ENG FF/FU INDICATOR IAW AMM 73-31-21-0401.
